Narrow Results Clear All
Search results for "Internal Medicine"
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; May 21, 2009.
This announcement reports on potential for falsely elevated glucose readings in patients taking parenteral maltose, parenteral galactose, or oral xylose and provides a list of products that may interfere with glucose monitoring.
Information for healthcare professionals: risk of transmission of blood-borne pathogens from shared use of insulin pens.
FDA Alert [US Food and Drug Administration Web site]. March 19, 2009.
This announcement alerts clinicians and patients that insulin pens and insulin cartridges are never to be used on more than one patient.
Audiovisual > Audiovisual Presentation
Food and Drug Administration (FDA) Patient Safety News. Show #79. September 2008.
This collection of video segments offers information on common types of medical errors, particularly medication errors, based on reports to the Institute for Safe Medication Practices.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; September 14, 2005.
This announcement explains a labeling change (utilizing color branding to help prevent dispensing errors) to a commonly used form of insulin.